# SDR ASAA2024101853458

- Difficulty date: October 18, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 49,868 hours, 17,806 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 47 RH AFT LOWER FUSELAGE SKIN AROUND WATER SERVICE PANEL CUTOUT HAS SIGNS OF CORROSION. GROUNDED - YES. ACCOMPLISHED CATERGORY B MINOR REPAIR ON SECTION 47 RH LOWER FUSELAGE SKIN AROUND WATER SERVICE PANEL AT STA 907-927 STGR 25R TO STGR 27R P/N 147A3400-4 IAW EA #800-53EA-27768 REV 00.
